# SDR ASOA2016033114689

- Difficulty date: March 31, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HANDLE FAILS OPS FORCE CHECK.  PERFORMED LUBRICATION OF THE RT OVERWING EMERGENCY EXIT HANDLE IAW AMM 12-20-52-640-802, FUNCTIONAL TEST OF HANDLE GOOD REF AMM 52-21-00-720-801.
